Asymptotic expressions for remainder terms of some quadrature rules

Nenad Ujević and Nataša Bilić
  • 1 University of Split
  • 2 University of Split

Abstract

Asymptotic expressions for remainder terms of the mid-point, trapezoid and Simpson’s rules are given. Corresponding formulas with finite sums are also given.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Cerone P., Dragomir S.S., Trapezoidal-type rules from an inequalities point of view, In: Handbook of analyticcomputational methods in applied mathematics, Anastassiou G. (Ed.), CRC Press, New York, 2000, 65–134

  • [2] Cerone P., Dragomir S.S., Midpoint-type rules from an inequalities point of view, In: Handbook of analyticcomputational methods in applied mathematics, Anastassiou G. (Ed.), CRC Press, New York, 2000, 135–200

  • [3] Cerone P., Three points rules in numerical integration, Nonlinear Anal., 2001, 47, 2341–2352 http://dx.doi.org/10.1016/S0362-546X(01)00358-3

  • [4] Dragomir S.S., Agarwal R.P., Cerone P., On Simpson’s inequality and applications, J. Inequal. Appl., 2000, 5, 533–579 http://dx.doi.org/10.1155/S102558340000031X

  • [5] Dragomir S.S., Cerone P., Roumeliotis J., A new generalization of Ostrowski’s integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means, Appl. Math. Lett., 2000, 13, 19–25 http://dx.doi.org/10.1016/S0893-9659(99)00139-1

  • [6] Dragomir S.S., Pečarić J., Wang S., The unified treatment of trapezoid, Simpson and Ostrowski type inequalities for monotonic mappings and applications, Math. Comput. Modelling, 2000, 31, 61–70 http://dx.doi.org/10.1016/S0895-7177(00)00046-7

  • [7] Dragomir S.S., Rassias Th.M., Ostrowski type inequalities and applications in numerical integration, Kluwer Academic, 2002

  • [8] Krommer A.R., Ueberhuber C.W., Computational integration, SIAM, Philadelphia, 1998

  • [9] Pearce C.E.M., Pečarić J., Ujevic N., Varosanec S., Generalizations of some inequalities of Ostrowski-Gross type, Math. Inequal. Appl., 2000, 3, 25–34

  • [10] Ujevic N., On perturbed mid-point and trapezoid inequalities and applications, Kyungpook Math. J., 2003, 43, 327–334

  • [11] Ujevic N., A generalization of Ostrowski’s inequality and applications in numerical integration, Appl. Math. Lett., 2004, 17, 133–137 http://dx.doi.org/10.1016/S0893-9659(04)90023-7

  • [12] Ujevic N., Roberts A.J., A corrected quadrature formula and applications, ANZIAM J., 2003, 45, 41–56

  • [13] Whittaker E.T., Watson G.N., A course of modern analysis, Cambridge, 1996

OPEN ACCESS

Journal + Issues

Search